Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Carrillo Menéndez, José and Wittbold, Petra (2002) Renormalized entropy solutions of scalar conservation laws with boundary condition. Journal of differential equations, 185 (2). pp. 137-160. ISSN 0022-0396

Bénilan, Philippe and Carrillo Menéndez, José and Wittbold, Petra (2002) Renormalized entropy solutions of scalar conservation laws. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 29 (2). pp. 313-327. ISSN 0391-173X

Ammar, Kaouther and Wittbold, Petra and Carrillo Menéndez, José (2006) Scalar conservation laws with general boundary condition and continuous flux function. Journal of Differential Equations, 228 (1). pp. 111-139. ISSN 0022-0396

Carrillo Menéndez, José and Wittbold, Petra Unicité des solutions renormalisés de problems elliptiques-paraboliques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 328 (1). pp. 23-28. ISSN 0764-4442

Carrillo Menéndez, José and Wittbold, Petra (1999) Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems. Journal of Differential Equations, 156 (1). pp. 93-121. ISSN 0022-0396

This list was generated on Tue Sep 30 03:16:42 2014 CEST.